Cauchy problem for nonstrictly hyperbolic equations
Doklady Akademii Nauk, Tome 207 (1972) no. 5, pp. 1032-1034
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_5_a2,
author = {V. Ya. Ivrii},
title = {Cauchy problem for nonstrictly hyperbolic equations},
journal = {Doklady Akademii Nauk},
pages = {1032--1034},
year = {1972},
volume = {207},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_5_a2/}
}
V. Ya. Ivrii. Cauchy problem for nonstrictly hyperbolic equations. Doklady Akademii Nauk, Tome 207 (1972) no. 5, pp. 1032-1034. http://geodesic.mathdoc.fr/item/DAN_1972_207_5_a2/